# SDR DALA2022020200683

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,493 hours, 27,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 (REF: N/R 32) AFT REPAIR DOUBLER: FOUND TOOLING DAMAGE ON LOWER REPAIR DOUBLER SKIN AT FR 1681 BELOW STR 21R ONE ROW IN. CORRECTIVE ACTION: (REF: N/R 32 FOR WORK COMPLETED) INSTALLED FUSELAGE SKIN REPAIR AT - FUSELAGE - SECTION 46 - STA 1621 , A-18R TO S-24R SKIN, STRINGERS, AND FRAMES ALLOWABLE DAMAGE FOR TOOLING DAMAGE AS LISTED ON PRI 596579-14 REV. 0 THRU 15 INSURED ALL STEPS MATCHED FINALE ERA 596579-14 REV. ORIG. SECTION I TEMPORARY REPAIR INSTRUCTIONS. (2104989)
